# SDR HNAA2019091600280

- Difficulty date: September 11, 2019
- Submitted: September 16, 2019
- Operation: Air carrier
- Aircraft: N625AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145115
- Aircraft time: 45,637 hours, 42,750 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: FRAME 68 L-PROFILE IS CORRODED AT THE BOTTOM AT THE CARGO DOOR CUTOUT. CORRECTIVE ACTION: REPAIRED AREA IAW SRM 53-31-04-RE ITEM 4 AND EO1-53-19-0379.
